# SDR UPS03840691

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: SW1145
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE, FOUND ON PREDEPARTURE CHECK.   REMOVED AND REPLACED EMERGENCY LIGHTS PER M/M 33-50-01. OPS CKS GOOD.
